# SDR SWIA201437242

- Difficulty date: April 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,341 hours, 41,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  REPLACED LAMP.
